RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2016, Volume 24, Number 1, Pages 9–18 (Mi timb253)  

This article is cited in 1 scientific paper (total in 1 paper)

Postoptimal analysis for one vector venturesome investment problem

V. A. Emelichev, V. I. Mychkov

Belarusian State University

Abstract: Lower and upper attainable bounds are abtained for the stability radius of a vector venturesome Boolean problem of portfolio optimization with different Hölder's norms in the parameter spaces.

Full text: PDF file (280 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.8
Received: 14.01.2016

Citation: V. A. Emelichev, V. I. Mychkov, “Postoptimal analysis for one vector venturesome investment problem”, Tr. Inst. Mat., 24:1 (2016), 9–18

Citation in format AMSBIB
\Bibitem{EmeMyc16}
\by V.~A.~Emelichev, V.~I.~Mychkov
\paper Postoptimal analysis for one vector venturesome investment problem
\jour Tr. Inst. Mat.
\yr 2016
\vol 24
\issue 1
\pages 9--18
\mathnet{http://mi.mathnet.ru/timb253}


Linking options:
  • http://mi.mathnet.ru/eng/timb253
  • http://mi.mathnet.ru/eng/timb/v24/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Emelichev, S. E. Bukhtoyarov, “O radiuse odnogo tipa ustoichivosti mnogokriterialnoi investitsionnoi zadachi minimizatsii riskov”, Tr. In-ta matem., 25:1 (2017), 3–14  mathnet
  • Труды Института математики
    Number of views:
    This page:98
    Full text:31
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019